Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Infinite products of analytic matrices


Author: George D. Birkhoff
Journal: Trans. Amer. Math. Soc. 17 (1916), 386-404
MSC: Primary 15A23
DOI: https://doi.org/10.1090/S0002-9947-1916-1501048-9
MathSciNet review: 1501048
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A23

Retrieve articles in all journals with MSC: 15A23


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501048-9
Article copyright: © Copyright 1916 American Mathematical Society

American Mathematical Society